| Model Number |
U415064RX |
| Medical Device Problem Codes |
Deflation Problem (1149); Difficult to Insert (1316); Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For the reported event, the devices were returned to bd and evaluated.The photo review is currently underway review.The company is still investigating the issue at this time.The device was labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model u415064rx pta dilatation catheter allegedly experienced deflation problem, failure to advance.This report was received from one source.One patient was involved with no reported patient injury.The patients¿ age, weight, and gender were not provided.
Additional Manufacturer Narrative
H10: the lot number for the device was provided and a lot history review was performed.For the reported malfunction, the device and two photos were returned and evaluated.The investigation is confirmed for the reported difficult to insert and material deformation issues and is unconfirmed for the reported deflation problem.Based upon the available information, the definitive root cause for this malfunction was unknown.The device was labeled for single use.H11: b5, h6 (results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u415064rx pta dilatation catheter allegedly experienced deflation problem and failure to advance.This report was received from one source.One patient was involved with no reported patient injury.The patients¿ age, weight, and gender were not provided.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u415064rx pta dilatation catheter allegedly experienced difficult to insert.This report was received from one source.One patient was involved with no reported patient injury.The patients¿ age, weight, and gender were not provided.
Additional Manufacturer Narrative
H10: for the reported malfunctions, reportability was reassessed and determined to be no longer reportable.H10: the lot number for the device was provided and a lot history review was performed.For the reported malfunction, the device and two photos were returned and evaluated.The investigation is confirmed for the reported difficult to insert.Based upon the available information, the definitive root cause for this malfunction was unknown.The device was labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.